For weeks I have been suffering from constipation snd I could hardly pass bms out. So, I thought that cortiment (budesonide mmx) must be the culprit and started tapering it almost a week ago. I took it every other day. Though I began to feel very dizzy, I kept resisting any temptations to stop the taper. Yesterday after being constipated for 6 days, I managed to have bm and abdominal pain ensued. Could hardly sleep at night coz of pain. In the morning I took cortiment but I'm feeling I'm having one of the worst flare ups I've ever had: I have cramps, very distended abdomen, fatigue, mind fog and can hardly think or concentrate. I'm curled in bed listening to music. Would taking cortiment religiously for the coming days solve the problem or should I do something else? Do I need extra steroids as my GI sometimes prescribes steroid injections for two or three days or there is no need for this at the time being. I kept complaining for weeks of this constipation but he never listened to me as he knows I do always have d. So, I tried to find a.solution on my own but I was not that successful.
GERD, perianal fistula, CD, IBS, persistent mouth ulcers & fissures
Meds: Remicade, Cortiment, Nexium, Imuran, colifoam, monthly B12 inj.
Pred 40 mg from Oct. 2010 till Jan. 2012
Previous: Mesalamine tablets & supp.
Failed:Azathioprine (generic), Methotrexate